MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. BD POWERGLIDE PRO RT MIDLINE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. BD POWERGLIDE PRO RT MIDLINE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number F120108PT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received an ultrasound guided midline iv catheter to undergo a nuclear medicine stress test.Iv was placed in the right basilic vein without complication.Blood return without coaxing was observed.Radioactive tracer and saline flush was completed.Upon completion of the procedure, the catheter was advanced out without resistance; however, only 1 cm of tubing was removed.The other 9 cm of catheter tubing had severed off inside the patient's vein.Subsequent imaging identified that a 6.5 cm catheter fragment had migrated within the right descending pulmonary artery extending into a segmental branch of the right lower lobe pulmonary artery.Fda safety report id# (b)(4).

Brand Name
BD POWERGLIDE PRO RT MIDLINE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT 84116
MDR Report Key14014616
Report NumberMW5108747
Device Sequence Number2632347
Product Code FOZ
UDI-Device Identifier00801741140587
UDI-Public(01)00801741140587
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberF120108PT
Device Catalogue NumberF120108PT
Device Lot NumberREFY1503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening; Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite